Universidad Complutense de Madrid
E-Prints Complutense

A new algebraization of the Lame equation

Impacto

Descargas

Último año

Finkel Morgenstern, Federico y González López, Artemio y Rodríguez González, Miguel Ángel (2000) A new algebraization of the Lame equation. Journal of physics A: Mathematical and general, 33 (8). pp. 1519-1542. ISSN 0305-4470

[img]
Vista previa
PDF
229kB

URL Oficial: http://dx.doi.org/10.1088/0305-4470/33/8/303




Resumen

We develop a new way of writing the Lame Hamiltonian in Lie-algebraic form. This yields, in a natural way, an explicit formula for both the Lame polynomials and the classical non-meromorphic Lame functions in terms of Chebyshev polynomials and of a certain family of weakly orthogonal polynomials.


Tipo de documento:Artículo
Información Adicional:

© 2000 IOP Publishing Ltd.
Supported in part by DGES Grant PB98-0821.

Materias:Ciencias > Física > Física-Modelos matemáticos
Ciencias > Física > Física matemática
Código ID:32750
Depositado:25 Aug 2015 07:43
Última Modificación:10 Dic 2018 15:10

Descargas en el último año

Sólo personal del repositorio: página de control del artículo